# SDR CALA2024053001646

- Difficulty date: May 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R5348079820001
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR CUTOUT AFT LOWER CORNER FRAME 68 STR 22 CRACKED. GEN BY V926223 ON HAECO LCQ NR 9296396/30396 NS AT LH FR68 STR22LH. DIP ACCOMPLISH INITIAL INSPECTIONS ON THE LET RADIUS PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01449 CYCLES. REPEAT INSPECTIONS NOT TO EXCEED 19700 FLIGHT CYCLES LH FR68 STGR22LH REPAIR PART HORIZONTAL FLANGE AND INNERCAP FIL ON OR BEFORE THE AIRCRAFT REACHES 50,300 TOTAL AIRCRAFT FLIGHT  ACCOMPLISHED AN INTERIM REPAIR PART 1 1. OF ECRA 5341-01449 & HAECO REO-L25004 REV IR WITH NO DEVIATIO ADD EMP:V061616 RII INSPECTION COMPLIED WITH BY HAECO PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 FLIGHT CYCLES, THEREAFTER." OK TO CARRY PER ECRA 5341-01449, ACP INITIAL INSPECTIONS ON THE TOMC-APPROVAL FROM SC1ELBYC COMMENT L/H FR68 STR22LH REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS PER PART 2A OF THE LATEST REV OF ECRA 5341-01449 ON OR BEFORE THE A/C REACHES 50300 TOTAL F/C''S. REPEAT INSPECTIONS REQUIRED AT INTERVALS NOT TO EXCEED 19700 F/C''S THERE AFTER. QC QC INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
